MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 14CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 14CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Model Number NSLG2C14
Medical Device Problem Codes Device Alarm System (1012); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary as the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.Complaint information is trended on a regular basis to determine if further investigation is warranted.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.
 
Event or Problem Description
It was reported that during a bowel procedure, fifteen or twenty minutes into the case the there was an error and the device stuck closed.The procedure was completed with a like device with no patient consequence.

Brand Name
ENSEAL G2 CURVED JAW 14CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key10481843
Report Number3005075853-2020-04462
Device Sequence Number3872724
Product Code GEI
UDI-Device Identifier10705036014164
UDI-Public10705036014164
Combination Product (Y/N)N
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberNSLG2C14
Device Catalogue NumberNSLG2C14
Device Lot NumberU93J5Z
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/02/2020
Patient Sequence Number1